Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

A characterization of the Mathieu groupM 12

  • 54 Accesses

  • 11 Citations

This is a preview of subscription content, log in to check access.


  1. [1]

    Brauer, R.: On the structure of groups of finite order. Proc. International Congress of Mathematicians, Amsterdam 1954, vol. I, p. 209–217.

  2. [2]

    Coxeter, H. S. M., andW. O. J. Moser: Generators and relations for discrete groups. Berlin 1957.

  3. [3]

    Hall, H.: The theory of groups. New York: Macmillan 1959.

  4. [4]

    Stanton, R. G.: The Mathieu groups. Canadian J. Math.3, 164–174 (1951).

  5. [5]

    Suzuki, M.: Applications of group characters. Proc. Symposia in Pure Math.1, Providence, R.I., 1959.

  6. [6]

    Witt, E.: Die 5-fach transitiven Gruppen von Mathieu. Abh. Math. Sem. Univ. Hamburg12, 256–264 (1938).

Download references

Author information

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Wong, W.J. A characterization of the Mathieu groupM 12 . Math Z 84, 378–388 (1964). https://doi.org/10.1007/BF01109906

Download citation